# SDR UPS202137

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corrosion
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND CORROSION ON STRINGER CLIP AT BS 1166 STRINGER 18R.  INSTALLED REPAIR IAW SRM 53-10-3, 51-10-02, 51-30-2 AND MM 51-20-151.
